# SDR ASMF20180902718

- Difficulty date: September 9, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 19,993 hours, 2,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Part serial: ST13114393
- Condition: Failed
- Location: Emergency Lights
- Part time: 19,993 hours, 2,419 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE CENTER EMERGENCY LIGHTS ROWS 29 TO 33 TURNED OFF. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING THE BATTERY PACK FAILED; SO THE BATTERY PACK WAS REPLACED IAW AMM DMC-B787-A-33-51-07-02B-520A-A / 720A-A AND EMERGENCY LIGHT TEST WAS PERFORMED IAW AMM DMC B787-A-33-51-00-00B-320-A, TESTED CORRECT.
